zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Homotopy perturbation method for fractional Fornberg-Whitham equation. (English) Zbl 1211.65138
Summary: This article presents the approximate analytical solutions to solve the nonlinear Fornberg-Whitham equation with fractional time derivative. By using initial values, the explicit solutions of the equations are solved by using a reliable algorithm like homotopy perturbation method. The fractional derivatives are taken in the Caputo sense. Numerical results show that the HPM is easy to implement and accurate when applied to time-fractional PDEs.
MSC:
65M99Numerical methods for IVP of PDE
35Q53KdV-like (Korteweg-de Vries) equations
35R11Fractional partial differential equations
References:
[1]Oldham, K. B.; Spanier, J.: The fractional calculus, (1974)
[2]Podlubny, I.: Fractional differential equations, (1999)
[3]Kilbas, A. A.; Srivastava, H. M.; Trujillo, J. J.: Theory and applications of fractional differential equations, (2006)
[4]He, J. H.: Homotopy perturbation technique, Comput. methods appl. Mech. engrg. 178, 257-262 (1999)
[5]He, J. H.: A coupling method of homotopy technique and perturbation technique for nonlinear problems, Int. J. Nonlinear mech. 35, 37-43 (2000) · Zbl 1068.74618 · doi:10.1016/S0020-7462(98)00085-7
[6]He, J. H.: Periodic solutions and bifurcations of delay-differential equations, Phys. lett. A 347, 228-230 (2005) · Zbl 1195.34116 · doi:10.1016/j.physleta.2005.08.014
[7]He, J. H.: Application of homotopy perturbation method to nonlinear wave equations, Chaos solitons fractals 26, 695-700 (2005) · Zbl 1072.35502 · doi:10.1016/j.chaos.2005.03.006
[8]He, J. H.: Limit cycle and bifurcation of nonlinear problems, Chaos solitons fractals 26, 827-833 (2005) · Zbl 1093.34520 · doi:10.1016/j.chaos.2005.03.007
[9]Das, S.; Gupta, P. K.: An approximate analytical solution of the fractional diffusion equation with absorbent term and external force by homotopy perturbation method, Z. naturforsch. 65a, No. 3, 182-190 (2010)
[10]Momani, S.; Yildirim, A.: Analytical approximate solutions of the fractional convection–diffusion equation with nonlinear source term by he’s homotopy perturbation method, Int. J. Comput. math. 87, 1057-1065 (2010) · Zbl 1192.65137 · doi:10.1080/00207160903023581
[11]Yildirim, A.; Kocak, H.: Homotopy perturbation method for solving the space–time fractional advection–dispersion equation, Adv. water resour. 32, 1711-1716 (2009)
[12]Yildirim, A.; Gulkanat, Y.: Analytical approach to fractional Zakharov–Kuznetsov equations by he’s homotopy perturbation method, Commun. theor. Phys. 53, 1005 (2010) · Zbl 1218.35196 · doi:10.1088/0253-6102/53/6/02
[13]He, J. H.: Homotopy perturbation method for solving boundary value problems, Phys. lett. A 350, 87-88 (2006) · Zbl 1195.65207 · doi:10.1016/j.physleta.2005.10.005
[14]El-Shahed, M.: Application of he’s homotopy perturbation method to Volterra’s integro-differential equation, Int. J. Nonlinear sci. Numer. simul. 6, 163-168 (2005)
[15]Siddiqui, A. M.; Mahmood, R.; Ghori, Q. K.: Thin film flow of a third grade fluid on a moving belt by he’s homotopy perturbation method, Int. J. Nonlinear sci. Numer. simul. 7, 7-14 (2006)
[16]Yildirim, A.: Analytical approach to fractional partial differential equations in fluid mechanics by means of the homotopy perturbation method, Internat. J. Numer. methods heat fluid flow 20, No. 2, 186-200 (2010) · Zbl 1231.76225 · doi:10.1108/09615531011016957
[17]Das, S.; Gupta, P. K.; Barat, S.: A note on fractional Schrödinger equation, Nonlinear sci. Lett. A 1, No. 1, 91-94 (2010)
[18]Yildirim, A.: An algorithm for solving the fractional nonlinear Schrödinger equation by means of the homotopy perturbation method, Int. J. Nonlinear sci. Numer. simul. 10, No. 4, 445-451 (2009)
[19]Das, S.; Gupta, P. K.; Rajeev: A fractional predator–prey model and its solution, Int. J. Nonlinear sci. Numer. simul. 10, No. 4, 873-876 (2009)
[20]He, J. H.: Approximate analytical solution for seepage flow with fractional derivatives in porous media, Comput. methods appl. Mech. engrg. 167, 57-68 (1998) · Zbl 0942.76077 · doi:10.1016/S0045-7825(98)00108-X
[21]Momani, S.; Odibat, Z.: Comparison between the homotopy perturbation method and the variational iteration method for linear fractional partial differential equations, Comput. math. Appl. 54, 910-919 (2007) · Zbl 1141.65398 · doi:10.1016/j.camwa.2006.12.037
[22]Tian, L.; Gao, Y.: The global attractor of the viscous fornberg–Whitham equation, Nonlinear anal. 71, 5176-5186 (2009) · Zbl 1181.35027 · doi:10.1016/j.na.2009.04.004
[23]Abidi, F.; Omrani, K.: The homotopy analysis method for solving the fornberg–Whitham equation and comparison with Adomian’s decomposition method, Comput. math. Appl. 59, No. 8, 2743-2750 (2010) · Zbl 1193.65179 · doi:10.1016/j.camwa.2010.01.042
[24]Abbaoui, K.; Cherruault, Y.: New ideas for proving convergence of decomposition methods, Comput. math. Appl. 29, 103-108 (1995) · Zbl 0832.47051 · doi:10.1016/0898-1221(95)00022-Q